New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bec933
New Member


Date Joined May 2005
Total Posts : 1
   Posted 5/4/2005 4:08 PM (GMT -7)   
I just started taking wellbutrin two days ago and it is my first anti-depressant I've ever taken. I was just wondering if any of you guys have taken it. I am mostly worried about the weight gain even though my doctor swore to me that weight gain isn't a side-effect of wellbutrin. Thank you.

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 5/4/2005 5:27 PM (GMT -7)   
Welcome Bec!!!

I haven't taken welbutrin . . . but worked with a man who took it for couple years. His weight didn't flucuate at all.

Give it a chance and see how you do. He did get a headache initially . . . but it went away after a couple weeks.

blessings!
In His Grip,
AlwaysRosie
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, High BP, GI Inflamation, Diverticuloses
Plaquenil, RX Motrin, Lexapro, Amitriptylene, Salagen, Lotrel
 
Please help HealingWell help others. Donate today: http://www.healingwell.com/donate/


condoleezaiscool
Regular Member


Date Joined Feb 2005
Total Posts : 50
   Posted 5/4/2005 5:43 PM (GMT -7)   
I've been on wellbutrin which I hated because it made my dry skin dryer. But I had a friend who tried it a while back and he lost weight, and it worked great for him. Wellbutrin gives you more energy, like caffein only it doesn't make you shaky.

dobson
New Member


Date Joined Apr 2005
Total Posts : 18
   Posted 5/14/2005 8:30 AM (GMT -7)   
I've been taking Wellbutrin for about 4 years now. Keep in mind that medicine affects each person in a different way, so I'm just talking about my personal experience of how it has worked for me. It does give me more energy, which is really good. I have definitely lost weight taking it. I thought I read somewhere that it is in clinical trials now for use as a weight loss drug (I don't know if that's really true or not, so take it with a grain of salt). I just know that I've lost weight taking it. It does have a down side (at least for me) which is that it makes me shaky and has affected my sense of balance. I notice it mostly in my hands. I do yoga a lot and I really notice it in my legs when I do certain poses that require balance. But, that's something I'm willing to live with because I do think it's helping me. My pcp gave me a prescription for Inderal to help with the shakiness, but I've never felt like I really needed it; it's not that big of a deal, except in yoga, and then I just tell myself that nobody is looking at me anyway because they're all preoccupied trying not to fall down too! Let us know how it works for you.

fallgirl
New Member


Date Joined May 2005
Total Posts : 3
   Posted 5/24/2005 2:11 PM (GMT -7)   
Hi from another Welbutrin user (4 mo's). Anyone get blurry vision? Man it took getting used to. I wear bifocal contacts and kept thinking my vision was rapidly changing. Alas, it is a side-effect with W. It's not as bad as the beginning. But whenever I up my dose just a little, even, the blurriness comes back. Also, felt intermittantly nauseaus for first week or so and that passed. Just wish the manic energy and loss of appetite would stay! I lost 12 lbs combined with the Southbeach diet.

Adios
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 2:11 AM (GMT -7)
There are a total of 2,735,781 posts in 301,335 threads.
View Active Threads


Who's Online
This forum has 151435 registered members. Please welcome our newest member, Manny222.
150 Guest(s), 4 Registered Member(s) are currently online.  Details
TOOTY, Heatheranne87, Hibee, ebinoase


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer